Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The weak convergence of unit vectors to zero in the Hilbert space is the convergence of one-dimensional subspaces in the order topology


Author: Vladimír Palko
Journal: Proc. Amer. Math. Soc. 123 (1995), 715-721
MSC: Primary 46C05; Secondary 06F30, 47N50, 81P10
MathSciNet review: 1231302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we deal with the (o)-convergence and the order topology in the hilbertian logic $ \mathcal{L}(H)$ of closed subspaces of a separable Hilbert space H. We compare the order topology on $ \mathcal{L}(H)$ with some other topologies. The main result is a theorem which asserts that the weak convergence of a sequence of unit vectors to zero in H is equivalent to the convergence of the sequence of one-dimensional subspaces generated by these vectors to the zero subspace in the order topology on $ \mathcal{L}(H)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 06F30, 47N50, 81P10

Retrieve articles in all journals with MSC: 46C05, 06F30, 47N50, 81P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231302-5
PII: S 0002-9939(1995)1231302-5
Keywords: Order topology, Hilbert space, quantum logic, weak convergence
Article copyright: © Copyright 1995 American Mathematical Society